Alert archive / Missouri / Wind Advisories in 2023

Wind Advisory 7, NWS Springfield, MO

March 31, 202310 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this wind advisory at Mar 31, 2023, 6:33 PM CDT for 10 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2023, 6:33 PM CDT (23:33 UTC)
Expired
Mar 31, 2023, 9:00 PM CDT
In force
2 hr
Issued by
NWS Springfield, MO

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Cedar County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 77 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 696 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
696 m²/s²
0-3 km storm-relative helicity
722 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

010 
WWUS73 KSGF 312333
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
633 PM CDT Fri Mar 31 2023

KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-010200-
/O.CAN.KSGF.HW.W.0001.000000T0000Z-230401T0000Z/
/O.NEW.KSGF.WI.Y.0007.230331T2333Z-230401T0200Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper-
Dade-Newton-Lawrence-McDonald-Barry-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, 
Marionville, Anderson, Noel, Goodman, South West City, Pineville,
Rocky Comfort, Monett, Madry, and Cassville
633 PM CDT Fri Mar 31 2023

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of southeast Kansas and southwest and west 
  central Missouri.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ079-090-095-103-104-010200-
/O.EXT.KSGF.WI.Y.0006.000000T0000Z-230401T0200Z/
Polk-Greene-Christian-Stone-Taney-
Including the cities of Bolivar, Springfield, Nixa, 
Christian Center, Ozark, Selmore, Kimberling City, Crane, Elsey, 
Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville,
Edgewater Beach, Forsyth, Ozark Beach, and Powersite
633 PM CDT Fri Mar 31 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Polk, Greene, Christian, Stone and Taney Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ082-083-091-092-096>098-105-106-010600-
/O.CON.KSGF.WI.Y.0006.000000T0000Z-230401T0600Z/
Texas-Dent-Webster-Wright-Douglas-Howell-Shannon-Ozark-Oregon-
Including the cities of Plato, Roby, Bendavis, Huggins, 
Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, 
Squires, Dogwood, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Wasola, Thayer, Alton, Couch, Greer, 
Thomasville, and Wilderness
633 PM CDT Fri Mar 31 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Texas, Dent, Webster, Wright, Douglas, Howell, 
  Shannon, Ozark and Oregon Counties.

* WHEN...From 1 PM Friday to 1 AM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ055>058-068>071-080-081-011800-
/O.CON.KSGF.WI.Y.0006.000000T0000Z-230401T1800Z/
Benton-Morgan-Miller-Maries-Hickory-Camden-Pulaski-Phelps-Dallas-
Laclede-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, 
Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Buffalo, Charity, Foose, March, Plad, 
Windyville, Olive, Lynchburg, and Lebanon
633 PM CDT Fri Mar 31 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Benton, Morgan, Miller, Maries, Hickory, Camden, 
  Pulaski, Phelps, Dallas and Laclede Counties.

* WHEN...From 1 PM Friday to 1 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
1 follow-up statement
874 
WWUS73 KSGF 010154
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
854 PM CDT Fri Mar 31 2023

KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-010300-
/O.EXP.KSGF.WI.Y.0007.000000T0000Z-230401T0200Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper-
Dade-Newton-Lawrence-McDonald-Barry-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, 
Marionville, Anderson, Noel, Goodman, South West City, Pineville,
Rocky Comfort, Monett, Madry, and Cassville
854 PM CDT Fri Mar 31 2023

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

Winds have dropped below advisory criteria. Some wind gusts over
30 mph will continue tonight.

$$

MOZ079-090-095-103-104-010300-
/O.EXP.KSGF.WI.Y.0006.000000T0000Z-230401T0200Z/
Polk-Greene-Christian-Stone-Taney-
Including the cities of Bolivar, Springfield, Nixa, 
Christian Center, Ozark, Selmore, Kimberling City, Crane, Elsey, 
Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville,
Edgewater Beach, Forsyth, Ozark Beach, and Powersite
854 PM CDT Fri Mar 31 2023

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

Winds have dropped below advisory criteria. Some wind gusts over
30 mph will continue tonight.

$$

MOZ082-083-091-092-096>098-105-106-010600-
/O.CON.KSGF.WI.Y.0006.000000T0000Z-230401T0600Z/
Texas-Dent-Webster-Wright-Douglas-Howell-Shannon-Ozark-Oregon-
Including the cities of Plato, Roby, Bendavis, Huggins, 
Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, 
Squires, Dogwood, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Wasola, Thayer, Alton, Couch, Greer, 
Thomasville, and Wilderness
854 PM CDT Fri Mar 31 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Texas, Dent, Webster, Wright, Douglas, Howell, 
  Shannon, Ozark and Oregon Counties.

* WHEN...From 1 PM Friday to 1 AM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ055>058-068>071-080-081-011800-
/O.CON.KSGF.WI.Y.0006.000000T0000Z-230401T1800Z/
Benton-Morgan-Miller-Maries-Hickory-Camden-Pulaski-Phelps-Dallas-
Laclede-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, 
Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Buffalo, Charity, Foose, March, Plad, 
Windyville, Olive, Lynchburg, and Lebanon
854 PM CDT Fri Mar 31 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Benton, Morgan, Miller, Maries, Hickory, Camden, 
  Pulaski, Phelps, Dallas and Laclede Counties.

* WHEN...From 1 PM Friday to 1 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Mar 31, 6:21 PM CDT, 12 minutes earlier.

Area forecast discussion, Mar 31, 6:21 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
621 PM CDT Fri Mar 31 2023

Key Messages:

1. Scattered severe storms expected into early this evening,
especially east of the Highway 65 corridor. Hail to two inches
in diameter, damaging wind gusts up to 70mph, and tornadoes are
the primary potential hazards. A few tornadoes may be strong
across the eastern Ozarks.

2. Non-thunderstorm wind gusts of 45-60 mph will also occur today
with the strongest gusts occurring this afternoon along and west
of the Highway 49 corridor.

3. Critical fire weather conditions will develop this afternoon
and evening across western Missouri and southeast Kansas as a warm
and dry air mass overspreads the area. Fires in these conditions
will rapidly grow and spread.

4. There will be the potential for frost development across
portions of the eastern Ozarks Saturday night into Sunday morning.

5. An active weather pattern returns next week, including severe
thunderstorm and flooding potential Tuesday into Wednesday.

.SHORT TERM...(Late this Afternoon and Evening)
Issued at 241 PM CDT Fri Mar 31 2023

Severe Thunderstorms into Early Evening: Water vapor imagery depicts
closed low pressure tracking east along the SD/NE border with a
trough axis extending south into central KS and OK. This trough is
in the process of taking on a negative tilt.

At the surface, low pressure continues to rapidly deepen as it
tracks across northern IA. A dry line trails the low and has now
made it into western MO. A Pacific cold front also trails the low
and is quickly tracking east across eastern Kansas. Ahead of the
dry line, surface dew points are in the upper 50s to lower 60s.
Behind the dry line, dew points drop into the 40s and 30s, but
then crash into the 20s behind the cold front.

We have already seen a few rounds of scattered severe storms today.
One area was across south-central Missouri with a second round now
underway across portions of western Missouri. The atmosphere ahead
of the dry line remains primed for supercell thunderstorms. MLCAPEs
are in the 1500-2000 J/kg range, which is an uptick from previous
short term forecasts and expectations. Note that the 18Z KSGF
RAOB measured 1654 J/kg of MLCAPE. Deep layer shear remains strong
with effective deep layer shear values in the 60-80 knot range.

We expect scattered supercell thunderstorms to continue developing
and rapidly moving northeast as the dry line approaches and passes
the Highway 65 corridor. These storms will rapidly become severe,
especially as they cross east of the Highway 65 corridor. Hail to
2"+ in diameter, damaging winds to 70 mph, and tornadoes all remain
potential hazards. The concern for strong tornadoes still exists,
especially as these storms approach the Highway 63 corridor in the
eastern Ozarks as Effective Significant Tornado Parameter values
remain in the 2-4 range. Severe storms are still expected to exit
the eastern Ozarks by around 8 PM.

High Non-Thunderstorm Winds and Fire Weather: Surface winds behind
the passing dry line will shift to the southwest and then west.
Short term models continue to suggest that areas west of Highway
65 will mix to around or just above 700 mb. Given that winds in
the 850-700 mb layer will be in the 50-55 knot range, we are still
confident that gusts around 60 mph will occur west of Highway 65.
Gusts in the 45-55 mph are expected elsewhere. The High Wind
Warning and Wind Advisories have this covered well.

Meanwhile, humidities will rapidly fall behind the dry line and
then cold front as those dew points crash. We still expect values
to fall into the 15-25% range near and west of the Highway 65
corridor late this afternoon and this evening. This will result in
critical fire weather conditions, especially in finer fuel areas
such as grasslands.

.LONG TERM...(Late tonight through Friday)
Issued at 341 PM CDT Fri Mar 31 2023

Later Tonight into the Weekend: Another cold front will pass
through the Ozarks late tonight with winds shifting to the
northwest by Saturday morning. Winds will still be quite gusty up
towards Rolla Saturday morning with Bufkit profiles showing the
potential for 40 knot gusts transporting to the surface. Thus,
this Wind Advisory segment will be left intact. Winds will
diminish as we get into Saturday afternoon.

Otherwise, Saturday looks dry and seasonably cool with highs
dropping back into the middle and upper 50s. We will have to
watch for frost potential Saturday night across the eastern Ozarks
as winds become light and skies remain clear.

Sunday will be much warmer as upper level ridging spreads back
over the region. Confidence is high that temperatures will warm
into the upper 60s and lower 70s with increasing southerly surface
winds.

Sunday Night and Monday: Models depict a weak short wave trough
traversing the region. A few light rain showers may occur in
association with this feature, however chances for measurable
rainfall remain below 30%.

Tuesday and Tuesday Night: The WPC Cluster scenarios continue to
depict a deep upper level trough emerging from the Rockies on
Tuesday. This trough is then forecast to take on a negative tilt
with a closed low developing and lifting into MN by 12Z Wednesday.
At the surface, low pressure will rapidly deepen across the
central High Plains Monday night before lifting northeast through
the Corn Belt on Tuesday.

The setup again looks favorable for severe thunderstorms across
the Central U.S. next Tuesday. Details regarding timing and
convective hazards will become clearer as we get into Sunday and
Monday. We will also have to monitor the potential for heavy
rainfall, especially if convection comes in multiple rounds.

The cluster scenarios then indicate the flow flattening out behind
that system with a quiet and cooler period returning Wednesday
and Thursday. We will again have to watch for frost and possibly
light freeze potential next Wednesday night. NBM numbers are
trending downwards for lows with deterministic numbers now in the
lower and middle 30s along and north of the I-44 corridor.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 619 PM CDT Fri Mar 31 2023

Pressure gradient will remain fairly strong behind the low
pressure system and will continue to bring gusty winds of 30 to 40
kts this evening and then diminish to 25 to 35 kts during the
night. Dry line has pushed through, so we are expecting VFR
conditions. Only fly in ointment is the potential for some smoke
and dust reducing visibility behind the dry line. For now, will
keep VFR but monitor closely.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...High Wind Warning until 7 PM CDT this evening for MOZ066-067-077-
     078-088-089-093-094-101-102.

     Red Flag Warning until 10 PM CDT this evening for MOZ055-056-
     066>069-077>081-088>091-093>095-101>104.

     Wind Advisory until 1 PM CDT Saturday for MOZ055>058-068>071-080-
     081.

     Wind Advisory until 7 PM CDT this evening for MOZ079-090-095-103-
     104.

     Wind Advisory until 1 AM CDT Saturday for MOZ082-083-091-092-
     096>098-105-106.

KS...High Wind Warning until 7 PM CDT this evening for KSZ073-097-101.

     Red Flag Warning until 10 PM CDT this evening for KSZ073-097-101.

&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Lindenberg
Hazardous weather outlook, Mar 31, 4:24 PM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Springfield MO
424 PM CDT Fri Mar 31 2023

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
424 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Extreme non thunderstorm wind risk.
  Extreme fire weather risk.

DISCUSSION...

Scattered severe thunderstorms will continue to develop and
rapidly track northeast across the Missouri Ozarks into early
this evening. Storms will exit the eastern Ozarks by 8 PM.

There is an Enhanced Risk for severe storms east of the Highway
65 corridor with a Slight Risk for severe storms extending as far
west as the Interstate 49 corridor.

The primary potential hazards from these storms will be hail to 2
inches in diameter, damaging wind gusts to 70 mph, and tornadoes.
A few strong tornadoes are possible generally near and east of
the Highway 63 corridor.

Outside of thunderstorms, strong and gusty south to southwest
winds will persist today. Gusts of 45 to 70 mph will occur at
times, with the strongest gusts occurring this afternoon near and
west of the Interstate 49 corridor.

The combination of the strong winds and rapidly falling humidity
will lead to critical fire weather conditions across southeast
Kansas and western Missouri this afternoon and evening,
especially in grassy areas. Fires in these conditions will
rapidly grow and spread.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There will be the potential for frost development across portions
of the eastern Missouri Ozarks Saturday night into Sunday
morning.

Another strong low pressure system will bring showers and storms
back to the region along with the potential for severe storms and
flooding next Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed east of Highway 65 through 8 PM.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Local storm report, Mar 31, 4:36 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     NON-TSTM WND DMG 1 SW NECK CITY          37.24N 94.46W
03/31/2023                   JASPER             MO   LAW ENFORCEMENT

            JASPER CO IS GETTING MULTIPLE REPORTS OF
            TREES DOWN, POWER LINES AND ELECTRIC
            POLES,TELEPHONE POLES, ACROSS THE ROADWAYS
            ACROSS THE COUNTY DUE TO HIGH WINDS FROM
            ASBURY TO CARTHAGE AREA.

&&

TEO
Special weather statement, Mar 31, 4:50 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
450 PM CDT Fri Mar 31 2023

MOZ082-083-312215-
Dent MO-Texas MO-
450 PM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of central Dent and
northeastern Texas Counties through 515 PM CDT...

At 450 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Licking, or 13 miles west of Salem, moving
northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Salem, Licking, Lenox, Bangert, Howes and Sligo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CDT for south central
and east central Missouri.

&&

LAT...LON 3746 9178 3750 9189 3760 9190 3760 9181
      3766 9181 3779 9159 3779 9131 3771 9131
      3769 9123
TIME...MOT...LOC 2150Z 237DEG 56KT 3758 9176

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hatch
Local storm report, Mar 31, 4:55 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     NON-TSTM WND DMG MONETT                  36.92N 93.93W
03/31/2023                   BARRY              MO   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED; ROOF BLOWN OFF.

&&

TEO
Local storm report, Mar 31, 5:03 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     NON-TSTM WND GST 6 SSE WILLARD           37.23N 93.38W
03/31/2023  M54 MPH          GREENE             MO   ASOS

            ASOS STATION KSGF SPRINGFIELD ASOS.

&&

TEO
Local storm report, Mar 31, 5:06 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     NON-TSTM WND DMG 2 S GALLOWAY            37.11N 93.24W
03/31/2023                   GREENE             MO   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

TEO
Local storm report, Mar 31, 5:26 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     1 ENE MOUNTAIN VIEW     37.00N 91.69W
03/31/2023                   HOWELL             MO   EMERGENCY MNGR

            MTN VIEW PD HOWELL CO REPORTS WIND DAMAGE,
            TREES DOWN, STRUCTURAL DAMAGE.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 11:52 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark68 min
Mar 31, 12:35 PM CDTSpecial Weather StatementSGFTexas25 min
Mar 31, 12:47 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon26 min
Mar 31, 12:49 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas41 min
Mar 31, 1:05 PM CDTSpecial Weather StatementSGFVernon40 min
Mar 31, 1:10 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon35 min
Mar 31, 1:17 PM CDTSevere Thunderstorm WarningSGFVernon16 min
Mar 31, 1:35 PM CDTSevere Thunderstorm WarningSGFSt. Clair25 min
Mar 31, 1:39 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon51 min
Mar 31, 1:43 PM CDTSpecial Weather StatementSGFJasper32 min
Mar 31, 1:49 PM CDTSpecial Weather StatementSGFOregon26 min
Mar 31, 1:55 PM CDTSpecial Weather StatementSGFVernon35 min
Mar 31, 1:59 PM CDTSevere Thunderstorm WarningSGFBenton25 min
Mar 31, 2:17 PM CDTSpecial Weather StatementSGFShannon13 min
Mar 31, 2:20 PM CDTSevere Thunderstorm WarningSGFBenton25 min
Mar 31, 2:28 PM CDTSpecial Weather StatementSGFCedar, Hickory, Polk47 min
Mar 31, 2:40 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan35 min
Mar 31, 2:44 PM CDTSpecial Weather StatementSGFBarry16 min
Mar 31, 2:47 PM CDTSpecial Weather StatementSGFBenton28 min
Mar 31, 3:12 PM CDTSpecial Weather StatementSGFMorgan33 min
Mar 31, 3:18 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan27 min
Mar 31, 3:32 PM CDTSpecial Weather StatementSGFBenton28 min
Mar 31, 3:38 PM CDTSevere Thunderstorm WarningSGFLaclede, Webster, Wright12 min
Mar 31, 4:16 PM CDTSpecial Weather StatementSGFPhelps, Pulaski29 min
Mar 31, 4:24 PM CDTSpecial Weather StatementSGFMiller36 min
Mar 31, 4:33 PM CDTSpecial Weather StatementSGFHowell27 min
Mar 31, 4:42 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark33 min
Mar 31, 4:43 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps18 min
Mar 31, 4:46 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas29 min
Mar 31, 4:49 PM CDTTornado WarningSGFPhelps11 min
Mar 31, 4:50 PM CDTSpecial Weather StatementSGFDent25 min
Mar 31, 4:54 PM CDTTornado WarningSGFDent, Shannon, Texas25 min
Mar 31, 5:08 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon37 min

Nearby

Wind Advisories in Missouri, 2023Wind Advisories in Kansas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.